# SDR ABXA20150424037

- Difficulty date: April 24, 2015
- Submitted: May 12, 2015
- Operation: Air carrier
- Aircraft: N767AX
- Make and model: Boeing 767281
- Aircraft serial: 22785
- Aircraft time: 56,537 hours, 39,924 cycles
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Panel Support
- Part number: 113T1623158
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PANEL SUPPORT IN RT MLG WW CORRODED & SPLIT OUT APPROX 200 WS.  R & R CHORD PART 113T1023-158 IN RT MLG WW AT APPROX STATION 200 IAW SRM 51-40-02.  SDR INFO, CORRODED PN 113T1623-158, PART NAME CHORD, SN NSN, WS FROM 200 TO 200.  ACFT WAS GNDED.
